Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202

      [Search Papers] [Print this List]
    1061. G. R. Omidi (Joint with E. Vatandoost),
    On the commuting graph of rings,
    J. Algebra Appl. (to appear) [abstract]   
     
    1062. A. Amini-Harandi,
    Best proximity pair and coincidence point theorems for nonexpansive set-valued maps in Hilbert spaces,
    Bull. Iranian Math. Soc. (to appear) [abstract]   
     
    1063. S. M. Sheikholeslami (Joint with L. Volkmann),
    The Roman k-domatic number of a graph,
    Acta Math. Sin. (Engl. Ser.) (to appear) [abstract]   
     
    1064. S. M. Sheikholeslami (Joint with H. Karami, A. Khodkar, and D. B. West),
    Connected domination number of a graph and its complement,
    Graphs Combin. (to appear) [abstract]   
     
    1065. Z. Eslami (Joint with S. Kabiri Rad),
    A new verifiable multi-secret sharing scheme based on bilinear maps,
    Wireless Pers Commun (2010), DOI: 10.1007/s11277-010-0143-0  [abstract]   
     
    1066. A. Abdollahi,
    Cohomologically trivial modules over finite p-groups,
    Abstracts of International Congress of Mathematicians
    Rajendra Bhatia
    Hindustan Book Agency
    10-11
    (2010) 
    [abstract]   
     
    1067. Ch. Eslahchi (Joint with M. Sadeghi, H. Pezeshk, S. Ahmadian, and S. Mah Abadi),
    Construction of random perfect phylogeny matrix,
    Advances and Applications in Bioinformatics and Chemistry 3(2010), 89-96  [abstract]   
     
    1068. M. Soleimani-damaneh,
    Characterizations and applications of generalized invexity and monotonicity in Asplund spaces,
    TOP (to appear) [abstract]   
     
    1069. S. Azam (Joint with H. Yamane and M. Yousofzadeh),
    A finite presentation of universal coverings of Lie tori,
    Publ. RIMS, Kyoto Univ. 46(2010), 507-548  [abstract]   
     
    1070. F. Bozorgnia (Joint with M. Franek),
    Numerical solutions of the m-membranes problem,
    Commun. Nonlinear Sci. Numer. Simul. (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.